Home > Health > Pregnant Health >

What does it mean if your discharge is reddish brownish

Health related question in topics Conditions Illness Womens Health .We found some answers as below for this question "What does it mean if your discharge is reddish brownish",you can compare them.

If you're female, a reddish/brownish color in your urine could be menstrual blood or spotty bleeding between periods. More info? [ Source: http://www.chacha.com/question/what-does-it-mean-if-your-discharge-is-reddish-brownish ]
More Answers to "What does it mean if your discharge is reddish brownish"
What does a clear brownish reddish discharge mean.?
http://answers.yahoo.com/question/index?qid=20080412074807AATvXkN
probably just a bit left of your period... or if you missed a pill or took one late (birth control) then that can cause spotting. or if it was rough sex, it could have caused a small abrasion or something. if your'e concerned, you should al...
What does it mean if after your period you still have reddish bro...?
http://www.chacha.com/question/what-does-it-mean-if-after-your-period-you-still-have-reddish-brownish-discharge
The reddish brown discharge and the end of your period is normal. If you are concerned you should see your doctor. ChaCha On!
What does brownish/reddish vaginal discharge mean?
http://answers.yahoo.com/question/index?qid=20080526185445AAQYjmr
Old blood. The longer endometrium hangs around before being shed, the more advanced the breakdown of the red blood cells is. The body reclaims the hemoglobin that would ordinarily turn it red, and the cell walls break down to let the cell f...

Related Questions Answered on Y!Answers

HELP!! Is this normal?
Q: I had my period and then a week after i finished i started having some brownish reddish discharge start coming out again like it does at the end of your period? I have been on YAZ birth control for about a year and this hasn't ever happened? I am 20 years old if that changes anything? what does this mean
A: I have had that too, don't worry your self, all it is the end of your period, sometimes you get it sometimes you don't, your not sick or anything its just the very last lot of blood that needs to come out even though it doesn't look like blood. Sounds yuk but that's what it is, I get the same thing after all my period's, I just wear a tampon or pad until it is gone, can last up too a week though. Sucks I know. Hope this helps :)
Am i about to start my first period?
Q: Well, today i felt pains (minor ones) in my lower abdomen if you know what i mean. Then i had a lot of discharge than i usually do. It wasnt totally clear it was like reddish brownish....but still moreso clear. Could this be my period coming? dont suggest talking to my mom cause i just dont talk to my mom about this stuff. and i no this discharge is not an infection because its not itchy, painful nor does it sting.please i need your best advicethx
A: Yup. That is completely normal.
When should I expect my period after only one month on a low-dose birth control pill? Could I be pregnant?
Q: I'm sorry if this long entry confuses anyone, but I am trying to be as detailed as possible. I am also posting this in the pregnancy forum because I imagine that there could be a small chance of pregnancy in my situation.I was on OrthoTricyclen Lo for one month. I started taking the pill on 12-7-2008 and completed that packet, but I did NOT start taking the second pack. While on the pill, I spotted a couple times, but I figured that this was because my body was getting used to the hormones, as I had NEVER taken any form of artificial hormones up until that point. I started my period on either December 23 or 24, and it lasted until about January 1 or 2. It was somewhat of a heavy flow, but once again, I attributed that to the fact that this was my first time ever taking artificial hormones. Also, I did miss the two pills on December 21 and 22, but I made up for that by taking two pills on December 23 and 24th.I was due to resume my second packet of pills on January 4, but I have not taken any pills since the two that I took on December 24. Theoretically, had I taken this packet, I would be on the placebo pills this week, meaning that I would be on my period right now. I did not continue taking the pill because I decided that I no longer wanted to be on the pill since I found it to be a hassle and learned that they don‘t allow you to have “real periods,” but you have withdrawal bleeding instead. I’ve simply decided that I would rather stick to using condoms and spermicide.When I was first prescribed the pill, I was told that most women menstruate shortly after stopping the pill (some even sooner than expected), but sometimes it can take up to three months. I assume that this goes for women who have been on the pill for a substantial amount of time, as I originally told my doctor that I planned to be on the pill for a while. I don’t understand how a low-dose pill would be able to screw up my menstrual cycle after only one month of use, especially since my menstrual cycles have been fairly regular since I started it when I was 9, and I am now 23.I have not had any heavy vaginal bleeding since my period ended. I had protected sex on January 24 (Saturday), and on Sunday, when I wiped after using the bathroom, there was a huge GLOB of whitish-almost slightly pinkish/greenish mucus on the toilet paper. It was gigantic, almost as big as a quarter in diameter. There was a tiny reddish-brownish streak of blood in the middle of it. On January 27 (Tuesday), I wiped once that day and some of my mucus was slightly pink. Since then, I have had no form of bleeding or spotting whatsoever.At first, I was told that after one week of regular pill usage, I’d be able to have unprotected sex, but I have since heard that it takes at least one packet of pills to build up enough hormones in your body for the pill to be truly effective. I don’t know what to believe. I did have unprotected sex a couple times while I was on the pill. Before the last couple days, I took the pill perfectly -- I never missed a dose, and I took every one at 9 pm exactly. I did have unprotected sex a couple days before missing those two pills, but I don’t really think I could be pregnant because I have not had any early pregnancy symptoms, such as morning sickness. Since stopping the pill, I have not had unprotected sex.So, in summary, here are my basic questions:1. Has anyone out there ever been in a similar situation? If so, how did it turn out? Any advice or thoughts?2. How long would it normally take someone who was on a low dose pill for one month to get their period after stopping the pill?3. What could the light spotting and extra mucus discharge this week possibly be due to?4. I have not taken a pregnancy test yet, but I may soon. Is there seriously a small chance that I may be pregnant through all this? Has anyone out there ever had something similar happen to them?Thanks in advance for any help or answers!
A: Stop wasting our time and go take a dang test.
TOP


Prev Question: Why am i pregnant at age 14
Next Question:

People also view
  • Why am i pregnant at age 14
  • What does it mean if your discharge is reddish brownish
  • What is group b streptococcus
  • Who slew Medusa
  • Do you eat a lot when you're pregnant
  • Could someone get pregnant on birth control
  • Does Jennifer Aniston have a kid
  • When you get pregnant do you get sick the next day
  • Is it possible to bleed if you're pregnant
  • What time during your menstrual cycle can you get pregnant